# SDR 29GA2019081500002

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 39,128 hours, 42,840 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1415
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-8 CB (EMERGENCY LIGHT CONTROL) POPPED IN FLIGHT. CORRECTIVE ACTION: UNABLE TO DUPLICATE. CHECKED WIRES AT FLIGHT ATTENDANT PANEL FOR CONDITION AND SECURITY, NO DEFECT NOTED.
SUSPECT 24LN POWER SUPPLY AT FAULT AS MENTIONED IN ENGINEERING GROUP EMAIL OF WORK PERFORMED IN MCO. REMOVED AND REPLACED EMERGENCY POWER SUPPLY 24LN IAW AMM 33-50-10-04-1.OPERATIONAL CHECK NORMAL IAW SAAB AMM 33-50-00, NO DEFECT NOTED.
